MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL DELTAMAXX CERECYTE 18SYS 3X12; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL DELTAMAXX CERECYTE 18SYS 3X12; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number CDX180312-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient date of birth, weight, race, and ethnicity were not provided.Date of event: the date of the event is not known.Procode is krd/hcg.The expiration date of the device is not known as the device lot number is not available /not reported.The name, phone and email address of the initial reporter are not available /reported.The device manufacture date is not known as the device lot number is not available /not reported.[conclusion]: the event was reported via the aaa study, a (b)(6) male patient with a past medical history of dyslipidemia and smoking (previous) underwent endovascular coil embolization of a 54mm infrarenal abdominal aortic aneurysm (aaa) on an unknown date and experienced type ii endoleak 221 days after the procedure requiring reintervention.The patient also had a type ii endoleak of a previously unidentified vessel 161 days post-procedure.The study procedure was reintervention of aaa; the initial endovascular aneurysm repair (evar) was performed 1,993 days prior to this procedure.The etiology of the aaa was atherosclerosis.Two (2) 3mm x 12cm deltamaxx coils (cdx18031230 /unknown lot number) were implanted at the lumbar artery.The coil embolization was deemed successful.There were no procedural complications.The patient was hospitalized ten days.The complaint coils remain implanted and are thus not available for evaluation.Based on complaint information, the device remains implanted and is thus not available for evaluation.The device lot number was not available.The manufacturing documentation review could not be performed without the lot number.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.It is currently unknown whether the type ii endoleak at 221 days post-procedure was associated with the target vessel embolized with cerenovus coils.Since this condition required reintervention, and the relationship of the coils to the event cannot be excluded at this time.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective /preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2022-00035 and.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
The event was reported via the aaa study, a (b)(6) male patient with a past medical history of dyslipidemia and smoking (previous) underwent endovascular coil embolization of a 54mm infrarenal abdominal aortic aneurysm (aaa) on an unknown date and experienced type ii endoleak 221 days after the procedure requiring reintervention.The patient also had a type ii endoleak of a previously unidentified vessel 161 days post-procedure.The study procedure was reintervention of aaa; the initial endovascular aneurysm repair (evar) was performed 1,993 days prior to this procedure.The etiology of the aaa was atherosclerosis.Two (2) 3mm x 12cm deltamaxx coils (cdx18031230 /unknown lot number) were implanted at the lumbar artery.The coil embolization was deemed successful.There were no procedural complications.The patient was hospitalized ten days.The complaint coils remain implanted and are thus not available for evaluation.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 28-jan-2022.The event was reported via the (b)(6) study, a 69-year-old male patient with a past medical history of dyslipidemia and smoking (previous) underwent endovascular coil embolization of a 54mm infrarenal abdominal aortic aneurysm (aaa) on an unknown date and experienced type ii endoleak 221 days after the procedure requiring reintervention.The patient also had a type ii endoleak of a previously unidentified vessel 161 days post-procedure.The study procedure was reintervention of (b)(6); the initial endovascular aneurysm repair (evar) was performed 1,993 days prior to this procedure.The etiology of the (b)(6) was atherosclerosis.Two (2) 3mm x 12cm deltamaxx coils (cdx18031230 / unknown lot number) were implanted at the lumbar artery.The coil embolization was deemed successful.There were no procedural complications.The patient was hospitalized ten days.The complaint coils remain implanted and are thus not available for evaluation.[additional information]: the target vessel of the registered coiling procedure was the left lumbar artery.The target vessel of the reintervention was the right lumbar artery identified on imaging study after the coiling procedure.Per the additional information received on 28-jan-2022, the reintervention was performed 221 days post-procedure at the right lumbar artery; the vessel that was embolized with coils was the left lumbar artery.There is no medical evidence to suggest that the type ii endoleak of the non-target vessel was related to the cerenovus coils.Thus, the event no longer meets mdr reporting criteria.No further reports will be forthcoming.This is one of 2 products involved with the reported complaint.The associated manufacturer report numbers are: 3008114965-2022-00035 and 3008114965-2022-00036.

Brand Name
DELTAMAXX CERECYTE 18SYS 3X12
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN & SHURTLEFF, INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
gabriel alfageme
31 technology dr
irvine, CA 92618
949789-8687
MDR Report Key13388733
Report Number3008114965-2022-00036
Device Sequence Number14686257
Product Code KRD
UDI-Device Identifier10878528008542
UDI-Public10878528008542
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120274
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDX180312-30
Device Catalogue NumberCDX18031230
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/28/2022
Supplement Report FDA Received Date01/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTAMAXX CERECYTE 18SYS 3X12
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale